Killing divisor classes by algebraisation
Annales de l'Institut Fourier, Tome 35 (1985) no. 2, pp. 107-115.

On démontre que toute singularité isolée d’intersection complète possède une algébrisation dont le groupe des classes de diviseurs est de type fini.

It is proved that any isolated singularity of complete intersection has an algebraisation whose divisor class group is finitely generated.

@article{AIF_1985__35_2_107_0,
     author = {Buium, Alexandru},
     title = {Killing divisor classes by algebraisation},
     journal = {Annales de l'Institut Fourier},
     pages = {107--115},
     publisher = {Institut Fourier},
     volume = {35},
     number = {2},
     year = {1985},
     doi = {10.5802/aif.1012},
     zbl = {0546.14031},
     mrnumber = {86m:32017},
     language = {en},
     url = {www.numdam.org/item/AIF_1985__35_2_107_0/}
}
Buium, Alexandru. Killing divisor classes by algebraisation. Annales de l'Institut Fourier, Tome 35 (1985) no. 2, pp. 107-115. doi : 10.5802/aif.1012. http://www.numdam.org/item/AIF_1985__35_2_107_0/

[1] A. Buium, A note on the class group of surfaces in 3-space, to appear in Journal of Pure and Applied Algebra. | Zbl 0584.14026

[2] P. Deligne, Théorie de Hodge II, IHES Publ. Math., 40 (1971), 5-58. | EuDML 103914 | Numdam | MR 58 #16653a | Zbl 0219.14007

[3] W. Fulton and R. Lazarsfeld, Connectivity and its applications in algebraic geometry, in Algebraic Geometry, Lecture Notes in Math. 862 (Spriger, Berlin-Heidelberg-New York, 1981). | MR 83i:14002 | Zbl 0484.14005

[4] H. Grauert and O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math., 11 (1970), 263-292. | EuDML 142056 | MR 46 #2081 | Zbl 0202.07602

[5] A. Grothendieck, Cohomologie des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux, SGA II (North-Holland, Paris-Amsterdam, 1969).

[6] R. Hartshorne, Algebraic Geometry (Springer, New York-Heidelberg Berlin, 1977). | MR 57 #3116 | Zbl 0367.14001

[7] J. Kollàr, letter 1983.

[8] K. Lamotke, The topology of complex projective varieties after S. Lefschetz, Topology, 20 (1981), 15-51. | MR 81m:14019 | Zbl 0445.14010

[9] J. N. Mather, Stability of C∞ mappings III, IHES Publ. Math., 35 (1969), 127-156. | EuDML 103885 | Numdam | Zbl 0159.25001

[10] B. Moishezon, Algebraic cohomology classes on algebraic manifolds (in russian), Izvestia Akad. Nauk SSSR, 31 (1967), 225-268.

[11] N. Bourbaki, Algèbre commutative, Chapitre 7: Diviseurs (Hermann, Paris, 1965). | Zbl 0141.03501